# SDR SWAA2016071153647

- Difficulty date: June 14, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 42,517 hours, 24,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6561374
- Condition: Corroded
- Location: Bs 285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOORBEAM CORRODED AT BS 285, BETWEEN BL 0 TO LBL 7.  REPAIRED THE FLOORBEAM IAW EA.
